# SDR USAA2012052500024

- Difficulty date: May 23, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 35,880 hours, 20,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE LIFE LINE MISSING ON LEFT SIDE.  INSTALLED ESCAPE LIFE LINE ON LEFT SIDE.
